Walgreens Pain Reliever Caplets - 1.0 ea
Compare buying options
One live offer. The cheapest is new.Product Description
Acetaminophen 500 mg/pain reliever/fever reducer. Compare to Tylenol Extra Strength Caplets active ingredient.tt Walgreens Pharmacist recommended. Our pharmacists recommend the Walgreens brand. We invite you to compare to national brands. walgreens.com. Questions or comments? 1-800-426-9391. ttThis product is not manufactured or distributed by Johnson & Johnson Corporation, Owner of the registered trademark Tylenol Extra Strength Caplets.
Set Price Drop
Get an alert as soon as it’s on sale.
Alert set
We’ll let you know when any store drops to your price or lower.
Video reviews
Reviews of this product on YouTube.Just For You
Stores we recommend, with today’s cash back rates.
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop


